MAUDE Adverse Event Report: ENDOLOGIX (TRIVASCULAR INC.) OVATION PRIME

ENDOLOGIX (TRIVASCULAR INC.) OVATION PRIME
Model Number TV-EX161645-E
Medical Device Problem Codes Leak/Splash (1354); Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 02/02/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A follow-up will be provided at an additional date as more information is made available.
 
Event or Problem Description
An ovation prime extender was implanted to treat an abdominal aortic aneurysm.The patient returned approximately 8 months post procedure for an unknown reason.The physician re-intervened by placing two additional ovation limbs, however, the reason for re-intervention is not known.As of the date of this report, there have been no additional patient sequelae reported.

Brand Name
OVATION PRIME
Common Device Name
OVATION PRIME
Manufacturer (Section D)
ENDOLOGIX (TRIVASCULAR INC.)
3910 brickway blvd.
santa rosa CA 95403
MDR Report Key7443269
Report Number3008011247-2018-00043
Device Sequence Number13710733
Product Code MIH
UDI-Device IdentifierM701TVEX161645E1
UDI-Public+M701TVEX161645E1/$$3170304FS03011439T
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
P120006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/02/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date03/31/2017
Device Model NumberTV-EX161645-E
Device Catalogue NumberTV-EX161645-E
Device Lot NumberFS030114-39
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/02/2017
Initial Report FDA Received Date04/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR